MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a peripheral procedure, the glidecath was over the iliac bifurcation over an amplatz wire.The doctor was removing the glidecath to exchange for a navicross and felt some resistance but could not determine what was causing it.He pulled on the glidecath and it broke apart leaving approximately 15cm in the patient.He was able to pull the wire with the remaining catheter into the destination sheath to remove safely.The case was finished successfully and no harm to the patient.The procedure was a left leg angio.There was no blood loss.

Brand Name
RADIFOCUS GLIDECATH HYDROPHILIC COATED CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key18947311
Report Number2243441-2024-00004
Device Sequence Number18182838
Product Code DQO
UDI-Device Identifier04987350772190
UDI-Public04987350772190
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
Report Date (Section F) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue NumberCG415
Device Lot Number230522
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/20/2024
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer02/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/20/2024